# SDR SWAA2014060328649

- Difficulty date: June 6, 2012
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 50,514 hours, 29,351 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 116A4008
- Condition: Damaged
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 3 INBD FIXED LE KRUEGER FLAP DAMAGED ON FAIRING FACING PANEL.  R & R SKIN IAW SRM & DWG.
